Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 229, NWS Jacksonville, FL

July 25, 2011Camden County, Charlton County, Georgia; 5 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 25, 2011, 2:57 PM EDT for Camden County, Charlton County, Georgia; 5 counties in Florida. It was in force for 78 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2011, 2:57 PM EDT (18:57 UTC)
Expired
Jul 25, 2011, 4:15 PM EDT
In force
78 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Clay County, FL, Duval County, FL, Nassau County, FL, Saint Johns County, FL, Camden County, GA, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 16 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 3:04 PM EDTTSTM WND DMG4 Ne Lakeside, FLTHE ORANGE PARK POLICE REPORTED A LARGE TREE BLOWN DOWN AND BLOCKING THE ROAD AT THE 800 BLOCK OF KINGSLEY AVENUE.
Jul 25, 3:09 PM EDTTSTM WND GST 505 Nne Orange Park, FLJACKSONVILLE NAVAL AIR STATION ASOS REPORTED WIND GUST TO 43 KNOTS/50 MPH AT 309 PM EDT.
Jul 25, 3:10 PM EDTTSTM WND GST 502 Ne Lakeside, FLAN OFF DUTY NWS EMPLOYEE REPORTED AN ESTIMATED WIND GUST OF 50 TO 60 MPH.
Jul 25, 3:15 PM EDTTSTM WND DMG4 Sw Downtown Jacksonvi, FLTHE DUVAL COUNTY FIRE RESCUE RECEIVED SPORATIC REPORTS OF POWELINES LINE IN THE CITY INCLUDING SAN MARCO AND AVENDALE. THE TIME GIVEN WAS BASED ON RADAR.
Jul 25, 3:30 PM EDTTSTM WND DMG3 Wsw Durbin, FL911 CALL CENTER RELAYED A PUBLIC REPORT OF WIND DAMAGE THAT INCLUDED SEVERAL TREES DOWN NEAR COUNTY ROAD 210 JUST WEST OF INTERSTATE 95. HAIL OF UNKNOWN SIZE WAS ALSO REPORTED.
Jul 25, 3:36 PM EDTTSTM WND GST 465 E Arlington, FLCRAIG MUNICIPAL AIRPORT ASOS REPORTED A WIND GUST TO 40 KNOTS/46 MPH AT 336 PM EDT.
Jul 25, 4:12 PM EDTTSTM WND GST 405 S Dungeness, FLFERNANDINA BEACH C-MAN BUOY STATION REPORTED A WIND GUST TO 35 KNOTS/40 MPH AT 412 PM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2421 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WUUS52 KJAX 251857
SVRJAX
FLC003-019-031-089-109-GAC039-049-252015-
/O.NEW.KJAX.SV.W.0229.110725T1857Z-110725T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  EASTERN BAKER COUNTY IN NORTHEAST FLORIDA
  NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  DUVAL COUNTY IN NORTHEAST FLORIDA
  NASSAU COUNTY IN NORTHEAST FLORIDA
  SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 415 PM EDT

* AT 256 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST  
  OF MACCLENNY TO 7 MILES WEST OF NORMANDY TO PICOLATA...AND MOVING  
  NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PICOLATA...SWITZERLAND...ORANGE PARK...BRYCEVILLE...NORMANDY...
  FRUIT COVE...MANDARIN...ORTEGA...RIVERSIDE...SAN MARCO...DOWNTOWN
  JACKSONVILLE...ST. GEORGE...BAYARD...DURBIN...RATLIFF...  
ARLINGTON...JACKSONVILLE INTERNATIONAL AIRPORT...UNF...OCEANWAY...  
CALLAHAN...GUANA RIVER STATE PARK...PALM VALLEY... SAWGRASS... FORT  
CAROLINE...SAN PABLO...PONTE VEDRA BEACH... NEPTUNE BEACH... 
HILLIARD... MAYPORT... YULEE... LITTLE TALBOT ISLAND...TALBOT 
ISLAND...AMELIA CITY...KINGS FERRY...ST. MARYS...  FERNANDINA 
BEACH...DUNGENESS...KINGSLAND AND KINGS BAY BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2989 8161 3036 8226 3090 8173 3084 8142
      3078 8145 3074 8145 3070 8142 3052 8143
      3051 8144 3048 8140 3030 8138 3006 8132
TIME...MOT...LOC 1856Z 219DEG 31KT 3038 8218 3031 8186
          2992 8159

$$

ENYEDI
4 follow-up statements
309 
WWUS52 KJAX 251925
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT MON JUL 25 2011

FLC003-GAC049-251935-
/O.CAN.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
BAKER FL-CHARLTON GA-
325 PM EDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHARLTON AND EASTERN
BAKER COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2989 8160 2999 8175 3032 8205 3042 8205
      3049 8201 3061 8202 3079 8184 3090 8170
      3084 8142 3078 8145 3074 8145 3070 8142
      3051 8144 3048 8140 3030 8138 3007 8132
TIME...MOT...LOC 1925Z 219DEG 31KT 3057 8200 3050 8168
          3011 8141

$$

FLC019-031-089-109-GAC039-252015-
/O.CON.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
CLAY FL-ST. JOHNS FL-DUVAL FL-NASSAU FL-CAMDEN GA-
325 PM EDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN CAMDEN...NASSAU...DUVAL...NORTHERN ST. JOHNS AND
NORTHEASTERN CLAY COUNTIES...

AT 325 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF CALLAHAN TO
JACKSONVILLE INTERNATIONAL AIRPORT TO DURBIN...OR ALONG A LINE
EXTENDING FROM 11 MILES WEST OF CALLAHAN TO JACKSONVILLE
INTERNATIONAL AIRPORT TO GUANA RIVER STATE PARK...MOVING NORTHEAST AT
35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OCEANWAY...CALLAHAN...GUANA RIVER STATE PARK...PALM VALLEY...
SAWGRASS...FORT CAROLINE...SAN PABLO...PONTE VEDRA BEACH...
JACKSONVILLE BEACH...NEPTUNE BEACH...HILLIARD...MAYPORT...YULEE...
LITTLE TALBOT ISLAND...TALBOT ISLAND...AMELIA CITY...KINGS FERRY...
ST. MARYS...FERNANDINA BEACH...DUNGENESS...KINGSLAND...KINGS BAY
BASE...CUMBERLAND ISLAND AND HARRIETTS BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2989 8160 2999 8175 3032 8205 3042 8205
      3049 8201 3061 8202 3079 8184 3090 8170
      3084 8142 3078 8145 3074 8145 3070 8142
      3051 8144 3048 8140 3030 8138 3007 8132
TIME...MOT...LOC 1925Z 219DEG 31KT 3057 8200 3050 8168
          3011 8141

$$

ENYEDI
282 
WWUS52 KJAX 251943
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT MON JUL 25 2011

FLC089-GAC039-251954-
/O.CAN.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
NASSAU FL-CAMDEN GA-
343 PM EDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMDEN AND NASSAU
COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2993 8154 2989 8161 2991 8162 3014 8166
      3032 8155 3035 8139 3030 8138 3007 8132
TIME...MOT...LOC 1944Z 219DEG 31KT 3070 8188 3063 8156
          3024 8129

$$

FLC019-031-109-252015-
/O.CON.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
CLAY FL-ST. JOHNS FL-DUVAL FL-
343 PM EDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN DUVAL...NORTHERN ST. JOHNS AND EXTREME EASTERN CLAY
COUNTIES...

AT 344 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 36 MILES NORTHWEST OF UNF TO 22
MILES NORTH OF UNF TO SAWGRASS...OR ALONG A LINE EXTENDING FROM
HILLIARD TO 9 MILES SOUTH OF ST. MARYS TO PALM VALLEY...MOVING
NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2993 8154 2989 8161 2991 8162 3014 8166
      3032 8155 3035 8139 3030 8138 3007 8132
TIME...MOT...LOC 1944Z 219DEG 31KT 3070 8188 3063 8156
          3024 8129

$$
342 
WWUS52 KJAX 251955
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT MON JUL 25 2011

FLC019-252005-
/O.CAN.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
CLAY FL-
355 PM EDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN CLAY COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2994 8153 3031 8156 3032 8155 3035 8139
      3030 8138 3007 8132
TIME...MOT...LOC 1955Z 219DEG 31KT 3077 8181 3070 8149
          3031 8122

$$

FLC031-109-252015-
/O.CON.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
ST. JOHNS FL-DUVAL FL-
355 PM EDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN DUVAL AND NORTHERN ST. JOHNS COUNTIES...

AT 355 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 37 MILES NORTHWEST OF UNF TO 25 MILES NORTH OF NEPTUNE
BEACH TO 7 MILES EAST OF JACKSONVILLE BEACH...OR ALONG A LINE
EXTENDING FROM HILLIARD TO ST. MARYS TO 7 MILES EAST OF JACKSONVILLE
BEACH...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2994 8153 3031 8156 3032 8155 3035 8139
      3030 8138 3007 8132
TIME...MOT...LOC 1955Z 219DEG 31KT 3077 8181 3070 8149
          3031 8122

$$

ENYEDI
838 
WWUS52 KJAX 252010
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT MON JUL 25 2011

FLC031-109-252020-
/O.EXP.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
ST. JOHNS FL-DUVAL FL-
410 PM EDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUVAL AND
NORTHERN ST. JOHNS COUNTIES WILL EXPIRE AT 415 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2994 8153 3031 8156 3032 8155 3035 8139
      3030 8138 3007 8132
TIME...MOT...LOC 2010Z 219DEG 31KT 3087 8171 3080 8139
          3041 8113

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:51 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 25, 2:51 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON JUL 25 2011

.SHORT TERM...
MEAN HIGH PRESSURE RIDGE IS SOUTH OF THE AREA AND
A TROUGH IS PUSHING ACROSS THE EASTERN SEABOARD. SEVERAL
SHORTWAVES ARE MOVING THRU THE BASE OF THE MID LEVEL TROUGH. THIS
ENERGY IS COMBINING WITH THE GULF COAST SEA BREEZE TO PRODUCE A
BAND OF STRONG STORMS OVER THE SW PORTION. CONVECTION WILL MOVE
TOWARD THE NE THIS AFTN/EVNG. HAVE BUMPED POPS UP TO LIKELY
THROUGHOUT THE MIDDLE PORTION OF NE FL FOR REMAINDER OF THE AFTN.
THE LAPS SHOWS CAPES OF 4000 J/KG FROM GILCHRIST TO ST. JOHNS.

TUESDAY/WEDNESDAY...A STRONGER SHORTWAVE TROUGH AND ASSOCIATED
COLD FRONT MOVING INTO SRN GA WILL USHER IN DEEPER MOISTURE WITH
PWATS APPROACHING 2.5 INCHES...TAPERING DOWN TO LESS THAN 2
INCHES OVER MARION COUNTY. SOUTHWESTERLY FLOW AGAIN TUESDAY WILL
KEEP EAST COAST SEA BREEZE PINNED TO THE COAST AGAIN AND
COLLISIONS WILL BE LIKELY NEAR ST. JOHNS RIVER. NUMEROUS
SHOWERS/STORMS ARE FORECAST FOR MOST OF THE LOCAL AREA AND SCTD
STORMS FOR THE FAR SRN TIER. LOCALLY HEAVY RAINFALL IS POSSIBLE.
MAX TEMPS WILL BE A TAD LOWER (UPR 80S TO LOW 90S) DUE TO
INCREASED CLOUDS AND SHOWERS.

.LONG TERM...THURSDAY THROUGH MONDAY...
DEEP MOISTURE WILL LINGER OVER THE AREA ON THURSDAY WITH ABOVE
CLIMO POPS ESPECIALLY N OF I-10 AS MOISTURE IS IN PROCESS OF
LIFTING N WITH THE FRONT. WILL KEEP HIGH END SCTD SHOWERS/STORMS.
HIGH PRESSURE WILL BUILD BACK OVER THE AREA THROUGH THE WEEKEND
WITH DRIER AIR IN MID/UPR LEVELS. THIS SHOULD LOWER POPS BACK
BELOW AVERAGE WITH ABOVE NORMAL TEMPS. HEAT INDICES MAY BE
OPPRESSIVE ONCE AGAIN AND TOP OUT NEAR 105 THIS WEEKEND.

EARLY NEXT WEEK...THE UPR RIDGE IS PROGGED TO RETROGRADE WEST AND
TROUGHINESS RETURNS TO THE EAST COAST WITH A BETTER CHANCE FOR
RAIN AND NOT AS HOT. HAVE LEANED TO THE GFS WITH THIS FCST AS THE
ECMWF LOWERS A FRONT INTO S GA LATE SUNDAY...EARLIER THAN THE GFS.
&&

.AVIATION...

INSTABILITY INDUCED BY SURFACE HEATING WILL CONTINUE TO LEAD TO
SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING. THESE STORMS
ARE EXPECTED TO GENERALLY MOVE EAST NORTHEAST...AND COULD PRODUCE
BRIEFLY STRONG WIND GUSTS. WHILE THE COVERAGE OF STORMS WILL
DISSIPATE THIS EVENING AFTER SUNSET...ADDITIONAL CONVECTION
OVERNIGHT CANNOT BE RULED OUT AS A TROUGH IS APPROACHING FROM THE
NORTHWEST. THE TROUGH WILL PUSH TOWARD THE SOUTHEAST US COAST
TUESDAY...AND BECOME A FOCUS FOR ADDITIONAL CONVECTION
TUESDAY...ESPECIALLY IN THE AFTERNOON.

&&

.MARINE...

A SURFACE TROUGH WILL MOVE TOWARD THE SOUTHEAST US COAST
TONIGHT...AND STALL. THIS FEATURE WILL BE A FOCUS FOR CONVECTION.
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION
WEDNESDAY. LOW LEVEL NOCTURNAL EFFECTS WILL LEAD TO ELEVATED WINDS
OVERNIGHT. THEREFORE...HAVE ISSUED A SMALL CRAFT ADVISORY FOR
OFFSHORE ZONES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  75  90  75  89 /  40  70  60  70
SSI  78  89  79  88 /  40  60  60  60
JAX  76  91  76  91 /  30  60  50  60
SGJ  76  90  77  89 /  30  40  40  60
GNV  75  91  75  91 /  20  40  30  50
OCF  75  91  75  92 /  20  40  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 6 AM EDT TUESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE.

&&

TRABERT/STRUBLE/WALKER
Hazardous weather outlook, Jul 25, 4:33 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 AM EDT MON JUL 25 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
433 AM EDT MON JUL 25 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...HEAT INDICES 104 TO 108 THIS AFTERNOON...

HOT TEMPERATURES AND HIGH HUMIDITY WILL PRODUCE HEAT INDICES IN THE
104 TO 108 RANGE THIS AFTERNOON.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE AREA.
THE STORM MOTION WILL BE TO THE EAST. THE STRONGER STORMS WILL
PRODUCE FREQUENT LIGHTING STRIKES...STRONG GUSTY WINDS...AND LOCALLY
HEAVY RAINFALL.

PATCHY SMOKE FROM THE HONEY PRAIRIE WILDFIRE COMPLEX IN THE
OKEFENOKEE SWAMP WILL AFFECT VISIBILITIES NEAR AND NORTHEAST OF THE
FIRE SITES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE
EXPECTED TUESDAY THROUGH THURSDAY. THE BEST CHANCES OF RAIN WILL BE
OVER SOUTHEAST GEORGIA. THUNDERSTORMS WILL BE MORE ISOLATED FRIDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, Jul 25, 12:27 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 PM EDT MON JUL 25 2011

FLZ040-251715-
MARION-
1227 PM EDT MON JUL 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 115 PM
EDT...

AT 1227 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 8 MILES WEST OF RAINBOW LAKES
ESTATES...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND DUNNELLON...RAINBOW LAKES ESTATES AND ROMEO
THROUGH 115 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2901 8240 2901 8242 2905 8248 2904 8250
      2905 8254 2921 8254 2922 8253 2922 8241
      2946 8241 2947 8233 2897 8232
TIME...MOT...LOC 1627Z 246DEG 13KT 2913 8256

STRUBLE
Special weather statement, Jul 25, 1:21 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT MON JUL 25 2011

FLZ036-251815-
ALACHUA-
121 PM EDT MON JUL 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 215 PM EDT...

AT 121 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM NEWBERRY TO 7
MILES SOUTHEAST OF NEWBERRY...MOVING NORTHEAST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEWBERRY AND
ALACHUA THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2982 8247 2963 8231 2953 8256 2965 8266
      2968 8266
TIME...MOT...LOC 1721Z 235DEG 10KT 2966 8262 2957 8252

ENYEDI
Special weather statement, Jul 25, 1:33 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT MON JUL 25 2011

FLZ035-036-251815-
ALACHUA-GILCHRIST-
133 PM EDT MON JUL 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
AND SOUTHEASTERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...

AT 132 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER GILCHRIST COUNTY...OR 5 MILES NORTHEAST
OF TRENTON...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 215
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2983 8266 2982 8264 2968 8258 2959 8279
      2970 8285
TIME...MOT...LOC 1732Z 240DEG 12KT 2967 8276

ENYEDI
Special weather statement, Jul 25, 1:37 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 PM EDT MON JUL 25 2011

FLZ031-032-036-037-251815-
ALACHUA-BRADFORD-CLAY-PUTNAM-
137 PM EDT MON JUL 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA AND WESTERN PUTNAM
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 215 PM EDT...

AT 137 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES EAST OF
GAINESVILLE AIRPORT TO 3 MILES EAST OF GROVE PARK...MOVING NORTHEAST
AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
GROVE PARK...GAINESVILLE AIRPORT...ORANGE HEIGHTS...WALDO...
MELROSE...PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS...FLORAHOME
AND HAMPTON THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3001 8206 2983 8175 2954 8208 2970 8231
TIME...MOT...LOC 1737Z 210DEG 26KT 2969 8223 2961 8210

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 12:27 PM EDTSpecial Weather StatementJAXMarion48 min
Jul 25, 1:21 PM EDTSpecial Weather StatementJAXAlachua54 min
Jul 25, 1:33 PM EDTSpecial Weather StatementJAXGilchrist42 min
Jul 25, 1:37 PM EDTSpecial Weather StatementJAXBradford38 min
Jul 25, 2:36 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Putnam and 2 more39 min
Jul 25, 2:49 PM EDTSpecial Marine WarningJAX116 min
Jul 25, 3:02 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns43 min
Jul 25, 3:04 PM EDTSevere Thunderstorm WarningJAXClay, Flagler, Putnam, Saint Johns56 min
Jul 25, 3:14 PM EDTSmall Craft AdvisoryJAX6 hr
Jul 25, 3:34 PM EDTAreal Flood AdvisoryJAXClay, Duval, Putnam, Saint Johns116 min
Jul 25, 3:41 PM EDTSpecial Weather StatementJAXNassau49 min
Jul 25, 3:54 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns111 min
Jul 25, 4:04 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns41 min
Jul 25, 4:07 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns53 min
Jul 25, 4:22 PM EDTSpecial Marine WarningJAX101 min
Jul 25, 4:38 PM EDTSpecial Marine WarningJAX86 min
Jul 25, 4:48 PM EDTAreal Flood AdvisoryJAXFlagler117 min
Jul 25, 4:58 PM EDTAreal Flood WarningJAXFlagler2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.